# SDR ANCF2015081601

- Difficulty date: August 16, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N567AV
- Make and model: Airbus A320-214
- Aircraft serial: 4567
- Aircraft time: 1,162,105 hours, 11,657 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR PACK 1 & 2 FAULT DURING TAKEOFF ROLL, BETWEEN 40 & 60 KNTS, DISCONTINUED TAKEOFF.  IAW TSM TASK 21-61-00-810-807-A PACK 1 & PACK 2 INOPERATIVE & AMM TASK 21-61-00-710-001 OPERATIONAL TEST OF PACK TEMP CONTROL SYS WERE ACCOMPLISHED WITH BOTH PACKS OPERATING & APU RUNNING-TEST SATISFACTORY.
